# SDR SCNA99723

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN THE LOWER NOSE COMPARTMENT, INSIDE THE RT NOSE LANDING GEAR WALKWAY AT STA 315 BETWEEN STRINGER 26 AND 27R EXTENDING UPWARD TO FRAME WEB.  REMOVED CORROSION IAW B727 SRM 511006.  MATERIAL ID PER B727 SRM 531002 AS 7075 T6 .045C.  TRIMMED DAMAGE IAW B727 SRM 531004.  FABRICATED REPAIR DOUBLER FROM 7075 T6.  TREATED AND PRIMED IAW B727 SRM 512002 AND MM 511002.  INSTALLED IAW B727 SRM 513002 AND 531004.
